Detail publikace

On stability of linear delay differential equations under Perron's condition

Originální název

On stability of linear delay differential equations under Perron's condition

Anglický název

On stability of linear delay differential equations under Perron's condition

Jazyk

en

Originální abstrakt

The stability of the zero solution of a system of first-order linear functional differential equations with nonconstant delay is considered. Sufficient conditions for stability, uniform stability, asymptotic stability, and uniform asymptotic stability are established.

Anglický abstrakt

The stability of the zero solution of a system of first-order linear functional differential equations with nonconstant delay is considered. Sufficient conditions for stability, uniform stability, asymptotic stability, and uniform asymptotic stability are established.

BibTex


@article{BUT50138,
  author="Josef {Diblík} and Agacik {Zafer}",
  title="On stability of linear delay differential equations under Perron's condition",
  annote="The stability of the zero solution of a system of first-order linear functional differential equations with nonconstant delay is considered. Sufficient conditions for stability, uniform stability, asymptotic stability, and uniform asymptotic stability are established.",
  chapter="50138",
  number="1",
  volume="2011",
  year="2011",
  month="may",
  pages="1--9",
  type="journal article - other"
}